# SDR 200610033

- Difficulty date: October 2, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 5,172 hours, 3,370 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 7596 TAKEOFF, AT 40 KNOTS GOT MASTER CAUTION -THRUST LEVERS NOT IN TOGA-.  ABORTED THE T/O.  PRESSED THE A/T BUTTON BEFORE T/O, BUT IT DID NOT ARM.  FAILED TO CHECK ON THE PFD TO MAKE SURE IT ARMED.
